# SDR UALA2012010300020

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 64,155 hours, 23,682 cycles
- Engine: Pwa PW2037
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Open
- Location: Nr 3 Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE EGT THERMOCOUPLE T4.9 PROBE AT 10 O'CLOCK POSITION OPEN.   REPLACED THERMOCOUPLE PROBE PER AMM.
